MathSciNet Relay Station
MathSciNet bibliographic data
MR1947872 49L25 (49K45 93E20)
Ishii, Hitoshi; Loreti, Paola A class of stochastic optimal control problems with state constraint. Indiana Univ. Math. J. 51 (2002), no. 5, 1167–1196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement